Prednisone and increased urination...how soon after you dose down does it get better?
My guy is doing a 2 week trial on pred for possible IBD. Water intake and urine output has increased significantly as expected. He is on a 1 week dose then cutting that in half for the 2nd week, then off. How soon after lowering the dose might we see a decrease in these side effects in your experience?
I'm trying to plan some outtings and am trying to decide whether or not I need to hire a dog walker so I can be gone. Right now, he is wanting to go out about every 2 hours unless sleeping. I was gone yesterday for about 3.5 hours and he had an accident. I'm taking him out at around 11pm, 3am, and then 5:30am overnight and then whatever he needs during the day.
I've read varying things on the mighty interwebz and just wondered what your experiences have been. Having been on pred myself, I know it can be kind of miserable but I don't remember when the side effects really stopped.